CureZone   Log On   Join
Re: advice please
 
Ginagirl Views: 1,448
Published: 10 years ago
 
This is a reply to # 2,006,506

Re: advice please


Ok, there is a bit to cover so I start with the basics.
The symptoms you mention is very hypo T, the thyroid tests are pretty much useless.
Taking your basal temp and observing other symptoms in the time to come will probably tell you a lot more than the tests ever did.

Are you taking the co-factors like selenium, magnesium,Vitamin B,C, real salt; as this will help both the palpitations and other detox reactions.
Since the palps comes a few minutes after taking iodine, my guess is that it trigger your hypo T condition.

the Iodine painting is great for joint pain, but dont do it to often as it will cause some skin irritation. Better to do it every other day, different spots etc.
An alternative is "magnesium oil" that can be rubbed as often as you like.

I would not stop taking Iodine at this point, rather adjust the dosage up, just dont take lightly on the companions.
Check our FAQ page, read old posts, the R`ed ones in particular, there is a treasure chest of info here.

//www.curezone.org/faq/c.asp?a=13,281,2962
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

10.063 sec, (1)